# SDR SIMA2018042500013

- Difficulty date: April 13, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,480 hours, 29,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1, 6, AND 8 EMERGENCY LIGHTS  BROKEN.   REMOVED AND REPLACED THE EMERGENCY LIGHTS IAW AMM 33-50-12.
